# SDR CALA2017011600124

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 3,632 hours, 1,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMERGENCY LIGHT INOP. FOUND SEAT HARNESS UNDER SEAT DISCONNECTED, SECURED CONNECTOR, CKS OK.
